Table of Contents
Journal of Numbers
Volume 2014, Article ID 643241, 6 pages
http://dx.doi.org/10.1155/2014/643241
Research Article

Continued Fractions of Order Six and New Eisenstein Series Identities

Department of Studies in Mathematics, University of Mysore, Manasagangotri, Mysore 570 006, India

Received 25 February 2014; Revised 25 April 2014; Accepted 7 May 2014; Published 27 May 2014

Academic Editor: Ahmed Laghribi

Copyright © 2014 Chandrashekar Adiga et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Ramanujan, Notebooks. Vols. 1, 2, Tata Institute of Fundamental Research, Bombay, India, 1957. View at MathSciNet
  2. S. Ramanujan, Collected Papers, Cambridge University Press, Cambridge, UK, 1927, repriented by Chelsea, New York, NY, USA, 1962; reprinted by the American Mathematical Society, Providence, RI, USA, 2000.
  3. S. Ramanujan, The Lost Notebook and Other Unpublished Papers, Springer, Berlin, Germany; Narosa Publishing House, New Delhi, India, 1988. View at MathSciNet
  4. Z.-G. Liu, “A theta function identity and the Eisenstein series on Γ0(5),” Journal of the Ramanujan Mathematical Society, vol. 22, no. 3, pp. 283–298, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. H. Chan, S. H. Chan, and Z.-G. Liu, “The Rogers-Ramanujan continued fraction and a new Eisenstein series identity,” Journal of Number Theory, vol. 129, no. 7, pp. 1786–1797, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. C. Adiga, T. Kim, M. S. Mahadeva Naika, and H. S. Madhusudhan, “On Ramanujan's cubic continued fraction and explicit evaluations of theta-functions,” Indian Journal of Pure and Applied Mathematics, vol. 35, no. 9, pp. 1047–1062, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Bhargava, K. R. Vasuki, and T. G. Sreeramamurthy, “Some evaluations of Ramanujan's cubic continued fraction,” Indian Journal of Pure and Applied Mathematics, vol. 35, no. 8, pp. 1003–1025, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. H. Chan, “On Ramanujan's cubic continued fraction,” Acta Arithmetica, vol. 73, no. 4, pp. 343–355, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. R. Vasuki, A. A. Abdulrawf Kahatan, and G. Sharath, “On the series expansion of the Ramanujan cubic continued fraction,” International Journal of Mathematical Combinatorics, vol. 4, pp. 84–95, 2011. View at Google Scholar
  10. K. R. Vasuki, N. Bhaskar, and G. Sharath, “On a continued fraction of order six,” Annali dell'Universitá di Ferrara, vol. 56, no. 1, pp. 77–89, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. C. Adiga, B. C. Berndt, S. Bhargava, and G. N. Watson, “Chapter 16 of Ramanujan's second notebook: theta functions and q-series,” Memoirs of the American Mathematical Society, vol. 315, pp. 1–91, 1985. View at Google Scholar
  12. C. Adiga and N. S. A. Bulkhali, “Identities for certain products of theta functions with applications to modular relations,” Journal of Analysis & Number Theory, vol. 2, no. 1, pp. 1–15, 2014. View at Google Scholar
  13. C. F. Gauss, “Hundert Theorems über die neuen Transscendenten,” in Werke, 3, pp. 461–469, Königliche Gesellschaft der Wissenschaften zu Göttingen, Göttingen, Germany, 1876. View at Google Scholar
  14. Z.-G. Liu, “A three-term theta function identity and its applications,” Advances in Mathematics, vol. 195, no. 1, pp. 1–23, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. McCullough and L.-C. Shen, “On the Szegő kernel of an annulus,” Proceedings of the American Mathematical Society, vol. 121, no. 4, pp. 1111–1121, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Z.-G. Liu, “A theta function identity and its implications,” Transactions of the American Mathematical Society, vol. 357, no. 2, pp. 825–835, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet